# SDR 98ZZZX1522

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plate
- Part number: 230064802
- Condition: Mismarked
- Location: Nr 2 Bearing
- Component: 210193006
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FACE PLATE WAS IDENTIFIED AS 2-300-649-02, PART WAS ACTUALLY 2-300-648-02.  ASSEMBLY WAS RETURNED BY CUSTOMER FOR HAVING WRONG P/N INSTALLED.  NOTIFIED MANUFACTURER OF MIS-IDENTIFICATION TO INITIATE CORRECTIVE ACTION.  PERFORMED STOCK SWEEP, NO OTHERS FOUND MISIDENTIFIED.  NOTIFIED CENTRAL DISTRIBUTION CENTER IN PHOENIX TO PERFORM STOCK SWEEP FOR SAME.
